BibTeX record journals/dam/WangLZ07

download as .bib file

@article{DBLP:journals/dam/WangLZ07,
  author    = {Rui Wang and
               Francis C. M. Lau and
               Yingchao Zhao},
  title     = {Hamiltonicity of regular graphs and blocks of consecutive ones in
               symmetric matrices},
  journal   = {Discrete Applied Mathematics},
  volume    = {155},
  number    = {17},
  pages     = {2312--2320},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.dam.2007.06.009},
  doi       = {10.1016/j.dam.2007.06.009},
  timestamp = {Mon, 21 Aug 2017 13:33:19 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/WangLZ07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics